# SDR MALA110095

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 11,109 hours, 10,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, NOTED A SEPARATION BETWEEN UNDER SIDE OF FLAP SURFACE AND T/E ON LT INBD FLAP ABOVE MAIN GEAR.  APPEARS TO HAVE SOME RED PLASTIC PROTRUDING FROM GAP.  REO 601R-57-52-1702, REV A- STEP 6; FILL GAP BETWEEN T/E STRUCTURE & LWR SKIN W/AERODYNAMIC SEALANT IAW SRM 51-12.  APPLIED AERODYNAMIC FILLER IAW SRM 51-20-00 & 601R-57-52-1702, REMOVED FROM MM02 MXC NOTIFIED NR 4632. PERFORMED EDDY CURRENT ON LT INBD FLAP T/E.  NO DAMAGE NOTED AT THIS TIME IAW NDTM 51-20-06.  REPAIR COMPLETED
